FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

SUDAFED PE NIGHT 24 TABLETS

$18.99 NZD
SKU 2472937
Qty:
  • Night time tablets will help you sleep soundly.
  • Non-drowsy day tablets
  • Offers 24 hours relief from sinusitis symptoms
People who purchased this also purchased these:

Sudafed PE Sinus Day and Night Relief 24 Tablets

Suffering from sinus pain can be disrupting, not only during the day but also while sleeping. Sudafed PE Sinus Day and Night Relief Tablets offer fast and effective sinus pain relief plus nasal decongestant.  24 hours of relief from sinusitis symptoms.

Benefits:

  • Effectively relieves sinus pain.
  • Fast relief from nasal congestion day and night.
  • Daytime tablet will not put you to sleep.
  • Night time tablet will help you sleep soundly.

Features:

  • 24 hours relief
  • Non-drowsy

Active Ingredients:

Each Day Tablet contains: Phenylephrine Hydrochloride 5mg Paracetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mg

Dosage Recommendation:

  • Adults and children 12 years and over:
  • 2 day tablets in the morning
  • 2 day tablets in the afternoon as necessary
  • 2 night tablets in the evening at bedtime as necessary
  • When to stop: Adults: after a few days. Children: 48 hours, except on medical advice.

Are there any warnings and precautions?

Do not use if you have taken paracetamol, have taken antihistamines, need to drive a car, need to operate machinery or for children under 12 years. Check with your healthcare professional before taking any medication for your symptoms. If you have any concerns in regards to taking other medications, check with your healthcare professional.

Ask your doctor before use if you are pregnant, are taking anti-depressants, have heart problems, are taking any other medicines to treat cough & cold. If symptoms persist see your doctor.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is suspected or taken, ring the Poisons Information Centre or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109